# SDR USAA2014062700017

- Difficulty date: June 27, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146N80161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON L4 DOOR LOWER SILL STIFFENER AT BS 1656, LBL61. REPLACED L4 DOOR LOWER SILL STIFFENER AT BS 1656, LBL61 IAW SRM 51-40-02.
